Moderate deviations and functional LIL for super-Brownian motion
Alexander Schied
Stochastic Processes and their Applications, 1997, vol. 72, issue 1, 11-25
Abstract:
A moderate deviation principle and a Strassen-type law of the iterated logarithm for the small-time propagation of super-Brownian motion are derived. Moderate deviation estimates which are uniform with respect to the starting point are developed in order to prove the law of the iterated logarithm. Our method also yields a functional central limit theorem.
Keywords: Moderate; deviations; Strassen; type; law; of; the; iterated; logarithm; Holder; space; Orlicz; space; Uniform; large; deviations; Functional; central; limit; theorem (search for similar items in EconPapers)
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(97)00078-1
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:72:y:1997:i:1:p:11-25
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().